# SDR WX0A2023042631756

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 32,880 hours, 21,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 851596
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF WO:477454 CABIN EMERGENCY LIGHTING CHECK FAIL EPSU BATTERY 10WL, 11WL, 12WL, 13WL REQUIRED REPLACEMENT. / R/R EPSU BATTERY 10WL, 11WL, 12WL, 13WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD."
